# SDR QXEA2011082600760

- Difficulty date: August 25, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 10,744 hours, 11,707 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 19.4 IS CORRODED BY THE FORWARD BAGGAGE DOOR.  REMOVED CORROSION IAW SRM 51-21-00-00-01.  MINIMUM REMAINING THICKNESS .089.  CONFIRMED CRACK FREE REF NTM 51-00-02-250-801 AND 51-00-01-250-801.  MATERIAL LOSS WITHIN LIMITS RD 8/4-53-3899. RESTORED SURFACE PROTECTION AND COMPLIED WITH REPAIR IAW RD 8/4-53-3899.
